# SDR 9JLA2021072723805

- Difficulty date: July 1, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,370 hours, 5,794 cycles
- Engine time: 5,794 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 21195845002
- Part serial: 36T0076
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATIONS THE FLIGHT CREW REPORTED THE APU WAS INOP. THE APU FAULT WAS DEFERRED BY MEL AND THE FLIGHT CONTINUED. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE APU CONTROL UNIT HAD FAILED. THE DEFECTIVE ECU WAS REMOVED AND A TESTED UNIT WAS INSTALLED. THIS ACTION CLEARED THE MEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
